MathSciNet Relay Station
MathSciNet bibliographic data
MR1963772 (2004d:03020) 03B25 (12L05)
Laczkovich, M. The removal of $\pi$ from some undecidable problems involving elementary functions. Proc. Amer. Math. Soc. 131 (2003), no. 7, 2235–2240.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement